# SDR CA970602003

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Harness
- Part number: 864202
- Condition: Failed
- Location: S9 & S10
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: H, O

## Discrepancy

(CAN) ON APPROACH GEAR SELECTED AND CONFIRMED DOWN, ALL INDICATIONS NORMAL. NOSE GEAR RED LIGHT IN SELECT PANEL ON TWICE, AND THE HORN SOUNDED TWICE. GO AROUND CARRIED OUT. HARNESS S9 AND S10 RENEWED TO RECTIFY PROBLEM.
